# SDR DALA2015100605982

- Difficulty date: October 2, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N951DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53361
- Aircraft time: 36,432 hours, 31,313 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER INBD L/E LOWER RIB CRACKED AT BATH TUB SIDE LOAD ROLLER FITTING.  REPAIRED IAW ERA 5333335-14MA, REV O.
